Alert archive / North Dakota / Wind Advisories in 2007

Wind Advisory 12, NWS Bismarck, ND

May 2, 200720 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at May 2, 2007, 3:49 AM MDT for 20 counties in North Dakota. It took effect at May 2, 2007, 9:00 AM MDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
May 2, 2007, 3:49 AM MDT (09:49 UTC)
In effect from
May 2, 2007, 9:00 AM MDT
Expired
May 2, 2007, 8:12 PM MDT
In force
11 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 134 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2007-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2007-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2800 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KBIS 020949
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
449 AM CDT WED MAY 2 2007

...VERY WINDY ACROSS WESTERN AND CENTRAL NORTH DAKOTA TODAY
THROUGH THURSDAY...

.A STRONG LOW PRESSURE SYSTEM OVER MONTANA WILL INTENSIFY
TODAY...CREATING A TIGHT PRESSURE GRADIENT ACROSS WEST AND
CENTRAL NORTH DAKOTA. SOUTHEAST WINDS OF 30 TO 40 MPH...WITH A
FEW GUSTS TO 45 MPH ARE EXPECTED FROM LATER THIS MORNING THROUGH
THIS EVENING. WINDS WILL DIMINISH SLIGHTLY AFTER MIDNIGHT
TONIGHT...BUT WILL RE-INTENSIFY AGAIN TOMORROW. ANOTHER WIND
ADVISORY...OR POSSIBLY A HIGH WIND WARNING...WILL BE ISSUED FOR
THURSDAY.

TRAVEL WILL BE DIFFICULT ACROSS WEST AND CENTRAL NORTH
DAKOTA TODAY THROUGH THURSDAY...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

NDZ001>003-009>011-017>022-031>035-040>046-021800-
/O.NEW.KBIS.WI.Y.0012.070502T1500Z-070503T0600Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH...
HAZEN...CENTER...GARRISON...MCCLUSKY...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN...
BOWMAN...HETTINGER...FORT YATES...LINTON
449 AM CDT WED MAY 2 2007 /349 AM MDT WED MAY 2 2007/

...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING
TO 1 AM CDT /MIDNIGHT MDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 1 AM CDT /MIDNIGHT MDT/ THURSDAY. 

A DEEP SURFACE LOW PRESSURE SYSTEM IN MONTANA WILL BE RESPONSIBLE
FOR A TIGHT PRESSURE GRADIENT ACROSS WEST AND CENTRAL NORTH
DAKOTA. SOUTHEAST WINDS OF 30 TO 40 MPH...WITH A FEW GUSTS TO 45
MPH ARE POSSIBLE. TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE
VEHICLES TODAY AND TONIGHT. WINDS WILL DIMINISH SLIGHTLY AFTER
MIDNIGHT TONIGHT...THEN RE-INTENSIFY ON THURSDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NH
3 follow-up statements
000 
WWUS73 KBIS 021625
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1125 AM CDT WED MAY 2 2007

...VERY WINDY ACROSS WESTERN AND CENTRAL NORTH DAKOTA TODAY
THROUGH THURSDAY...

.A STRONG LOW PRESSURE SYSTEM OVER MONTANA WILL CONTINUE TO INTENSIFY
TODAY...CREATING STRONG SOUTHEAST WINDS OF 30 TO 40 MPH...WITH A
FEW GUSTS TO 45 MPH. 

WINDS THIS MORNING HAVE BEEN SUSTAINED AROUND 30 MPH WITH GUSTS TO
AROUND 40 MPH. THE HIGHEST WIND GUSTS THROUGH 11 AM THIS MORNING
WERE 44 MPH AT DICKINSON AND 43 MPH AT WILLISTON AND HETTINGER.

WINDS IN CENTRAL NORTH DAKOTA WERE A LITTLE LIGHTER...BUT WILL
CONTINUE TO INCREASE THIS AFTERNOON. MOTORISTS ACROSS WESTERN AND
CENTRAL NORTH DAKOTA SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH
PROFILE VEHICLES.

WINDS WILL DIMINISH SLIGHTLY AFTER MIDNIGHT TONIGHT...THEN 
INTENSIFY AGAIN ON THURSDAY.

NDZ001>003-009>011-017>022-031>035-040>046-030030-
/O.CON.KBIS.WI.Y.0012.000000T0000Z-070503T0600Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH...
HAZEN...CENTER...GARRISON...MCCLUSKY...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN...
BOWMAN...HETTINGER...FORT YATES...LINTON
1125 AM CDT WED MAY 2 2007 /1025 AM MDT WED MAY 2 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/
THURSDAY. 

EXPECT SOUTHEAST WINDS OF 30 TO 40 MPH...WITH GUSTS TO AROUND 
45 MPH. TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES TODAY
AND TONIGHT. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
TWH
000 
WWUS73 KBIS 022100
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
400 PM CDT WED MAY 2 2007

...STRONG WINDS WILL CONTINUE TONIGHT AND THURSDAY...

.A STRONG LOW PRESSURE SYSTEM OVER CENTRAL MONTANA WILL MOVE
SLOWLY EAST TONIGHT AND THURSDAY. STRONG SOUTHEAST WINDS AHEAD OF
THIS SYSTEM WILL CONTINUE OVER WESTERN AND CENTRAL NORTH DAKOTA. 

EXPECT WINDS OF 30 TO 40 MPH OVER WESTERN NORTH DAKOTA AND 25 TO
35 MPH OVER CENTRAL NORTH DAKOTA THIS EVENING. WINDS WILL DIMINISH
OVERNIGHT BUT WILL STRENGTHEN AGAIN ON THURSDAY. WINDS ON THURSDAY
WILL ONCE AGAIN BE 30 TO 40 MPH WITH GUSTS TO AROUND 45 MPH. A
ANOTHER WIND ADVISORY WILL LIKELY BE ISSUED TO COVER THE STRONG
WINDS ON THURSDAY.

MOTORISTS ACROSS WESTERN AND CENTRAL NORTH DAKOTA SHOULD USE
CAUTION TONIGHT AND THURSDAY...ESPECIALLY THOSE IN HIGH PROFILE
VEHICLES.

NDZ001>003-009>011-017>022-031>035-040>046-030500-
/O.CON.KBIS.WI.Y.0012.000000T0000Z-070503T0600Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH...
HAZEN...CENTER...GARRISON...MCCLUSKY...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN...
BOWMAN...HETTINGER...FORT YATES...LINTON
400 PM CDT WED MAY 2 2007 /300 PM MDT WED MAY 2 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/
THURSDAY...

EXPECT SOUTHEAST WINDS OF 30 TO 40 MPH...WITH GUSTS TO AROUND
45 MPH THROUGH THIS EVENING. THE WINDS WILL DIMINISH LATE TONIGHT
BUT WILL STRENGTHEN AGAIN ON THURSDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
TWH
000 
WWUS73 KBIS 030212
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
912 PM CDT WED MAY 2 2007

NDZ001>003-009>011-017>022-031>035-040>046-030315-
/O.CAN.KBIS.WI.Y.0012.000000T0000Z-070503T0600Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH...
HAZEN...CENTER...GARRISON...MCCLUSKY...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN...
BOWMAN...HETTINGER...FORT YATES...LINTON
912 PM CDT WED MAY 2 2007 /812 PM MDT WED MAY 2 2007/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 

SOUTHEAST WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA.
THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. GUSTY SOUTHEAST
WINDS ARE EXPECTED AGAIN ON THURSDAY.

$$
JF

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at May 2, 3:13 AM MDT, 36 minutes earlier.

Area forecast discussion, May 2, 3:13 AM MDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
413 AM CDT WED MAY 2 2007

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...
FORECAST HIGHLIGHTS/CONCERNS IN THE SHORT TERM WILL CONTINUE TO
CENTER AROUND STRONG WINDS TODAY AND TOMORROW...FIRE WEATHER
CONCERNS THIS AFTERNOON...AND SHOWERS AND THUNDERSTORM CHANCES LATE
TONIGHT THROUGH FRIDAY NIGHT. ONCE AGAIN UTILIZED A BLEND BETWEEN
THE GFS AND EUROPEAN MODELS...SIDING A BIT CLOSER TO THE SLOWER
SOLUTION OF THE ECMWF.

CURRENTLY...A BROAD UPPER LEVEL RIDGE IS PARKED OVER CENTRAL NORTH
AMERICAN WITH THE RIDGE AXIS JUST OFF TO OUR WEST. HIGH PRESSURE
EAST AND DEVELOPING LOW PRESSURE WEST IS PRODUCING 10 TO 20 MPH EAST
TO SOUTHEASTERLY WINDS ACROSS THE FORECAST AREA THIS MORNING...WHICH
IS HELPING TO KEEP TEMPERATURES UP IN THE 40S AND 50S. THERE IS ALSO
A BAND OF MID LEVEL CLOUDS ACROSS WEST AND CENTRAL ND...AS SOME WEAK
EMBEDDED SHORT WAVE ENERGY IS PASSING OVER THE STATE ALONG WITH
WAA IN THE MID LEVELS.

WINDS WILL RAPIDLY INCREASE WEST TO EAST THIS MORNING AND AFTERNOON
AS AN AREA OF LOW PRESSURE OVER CENTRAL/EASTERN MONTANA DEEPENS
UNDER PVA IN SOUTHWEST FLOW ALOFT...AND THE PRESSURE GRADIENT ACROSS
NORTH DAKOTA QUICKLY CONSTRICTS. UTILIZED THE GFS AND NAM FORECAST
SOUNDINGS FOR WINDS...WITH SUSTAINED WINDS OF 25 TO 35 MPH AND GUSTS
UP TO AROUND 40 MPH LOOKING LIKELY WEST AND CENTRAL. THUS WILL GO
WITH A WIND ADVISORY STARTING MID MORNING THROUGH THE EVENING FOR
ALL EXCEPT THE FAR EAST WHERE WINDS WILL BE A BIT LESS INTENSE.
ANOTHER CONCERN TODAY IS OF COURSE FIRE WEATHER. ALREADY HAVE THE
STRONG WINDS...AND WITH WAA KNOCKING PERCENT AFTERNOON RELATIVE
HUMIDITIES INTO THE LOW/MID 20S AND PERCENT GREENS STILL ON THE LOW
SIDE...WILL GO AHEAD AND UPGRADE THE ENTIRE FIRE WEATHER WATCH TO A
RED FLAG WARNING VALID FOR THE AFTERNOON AND EARLY EVENING. WINDS
WILL FINALLY SUBSIDE A BIT AROUND AND AFTER MIDNIGHT...BUT STILL
BREEZY.

WILL LEAVE IN THUNDERSTORM CHANCES TONIGHT FAR WEST AS EMBEDDED
SHORT WAVE ENERGY AND SOUTHWEST FLOW ALOFT CREEP EVER CLOSER TO THE
FORECAST AREA. TQ INDICES ALSO SUPPORT SOME POPS FAR WEST...BUT WILL
LEAVE LOW CHANCE IN THERE AS BEST INSTABILITY AND LOW LEVEL
CONVERGENCE/UPPER LEVEL SUPPORT SHOULD STAY CONFINED TO CENTRAL AND
EASTERN MONTANA.

WINDS REDEVELOP THURSDAY MORNING AND AFTERNOON...AS WELL AS BECOMING
A BIT STRONGER THAN WE WILL SEE TODAY. WIND HEADLINES ARE LIKELY
AGAIN...WITH RIGHT NOW SEEMING A BETTER FIT FOR ANOTHER ADVISORY
RATHER THAN A WARNING. HARD TO GET WARNING CRITERIA HERE IN NORTH
DAKOTA WITH SOUTHEAST WINDS...AND THE BEST I COULD MIX DOWN WAS
35 TO 40 KTS. STILL THOUGH...SUSTAINED WINDS MAY BE ENOUGH FOR A
WARNING...ESPECIALLY OVER THE HIGHER TERRAIN OF THE SOUTHWEST.
CONTINUED WAA WILL BUMP TEMPS FROM THE 70S TODAY TO NEAR 80 IN
PLACES THURSDAY. FIRE WEATHER CONCERNS WILL BE MINIMIZED THOUGH AS
SOUTHEAST LOW LEVEL FLOW ADVECTS MOISTURE INTO THE REGION.
HOWEVER...MAY BE A CLOSE CALL IN PARTS OF THE FORECAST AREA
DEPENDING ON HOW FAST DEW POINT TEMPS CLIMB DURING THE AFTERNOON.

ANOTHER ROUND OF THUNDERSTORMS ACROSS THE WEST THURSDAY...THIS TIME
DURING THE DAYTIME AS THE SURFACE TROUGH/LOW LEVEL CONVERGENCE CREEP
INTO EASTERN MT/WESTERN ND. MID/UPPER LEVEL SUPPORT ALSO MOVES MORE
EAST AS THE UPPER RIDGE PUSHES EAST OF THE PLAINS PUTTING NORTH
DAKOTA UNDER SOUTHWEST FLOW ALOFT. THIS TREND CONTINUES INTO
THURSDAY NIGHT...WITH SHOWERS AND THUNDERSTORMS DEVELOPING OVER
MUCH OF MY AREA. NOT MUCH LOW LEVEL INSTABILITY AS FAR AS SEVERE
STORMS GO...BUT MAY SEE AN ISOLATED EVENT WITH SOME BETTER
ELEVATED INSTABILITY. MODIFIED POPS DURING THIS PERIOD TO REFLECT
LATEST MODEL GUIDANCE.

FRIDAY/FRIDAY NIGHT LOOKING WET AS THE SURFACE TROUGH CONTINUES ITS
MARCH ACROSS THE PLAINS AND STRONG MID LEVEL SUPPORT MOVES INTO
THE REGION. HAVE AREAS OF SHOWERS AND ISOLATED THUNDERSTORMS
CENTRAL AND EAST...WITH A LESSER CHANCE WEST. WENT WITH SHOWERS
AND ISOLD THUNDER INSTEAD OF JUST T-STORMS AS DAYTIME HIGHS WILL
BE COOL IN THE LOW/MID 60S UNDER EXTENSIVE CLOUD COVER...AND
LITTLE TO ANY INSTABILITY EXPECTED. MODIFIED POPS TO BETTER
REFLECT THE EUROPEAN AND GFS AS THEY AGREE STRONGLY ON PLACEMENT
OF BEST QPF.

.LONG TERM...SATURDAY THROUGH WEDNESDAY...
THE NEW GFS APPEARS TOO FAST WITH THIS WEEKENDS SYSTEM...PUSHING IT
OUT OF OUR FORECAST AREA BY SATURDAY NIGHT. I WILL STICK WITH THE
SLOWER ECMWF WHICH SUGGESTS A GOOD CHANCE OF PRECIPITATION THROUGH
THE ENTIRE WEEKEND.

&&

.AVIATION...
DEEPENING LOW PRESSURE OVER EASTERN MONTANA AND STATIONARY HIGH
PRESSURE OVER HUDSONS BAY WILL GENERATE STRONG SOUTHEAST SURFACE
WINDS ACROSS THE WESTERN HALF OF NORTH DAKOTA BY AFTERNOON. 40KT
SOUTHEAST WINDS ARE ALREADY SHOWING UP AT 1 TO 2 THOUSAND FEET ABOVE
THE GROUND. CONSEQUENTLY EXPECT SOME LOW LEVEL WIND SHEAR EARLY THIS
MORNING IN THOSE AREAS WHERE SURFACE WINDS ARE STILL UNDER 10 MPH.

&&

.FIRE WEATHER...
AS STATED ABOVE..STRONG SOUTHEAST WINDS OF 25 TO 40 MPH AND
AFTERNOON HUMIDITIES IN THE LOW TO MID 20S WILL WARRANT AN UPGRADE
OF THE FIRE WEATHER WATCH TO A RED FLAG WARNING. THIS WILL BE
VALID DURING THE AFTERNOON AND EARLY EVENING...DURING THE TIME
PEAK WINDS AND LOW RH VALUES COINCIDE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON CDT /11 AM MDT/ TODAY TO 9 PM CDT /8
PM MDT/ THIS EVENING FOR NDZ001>004-009>012-017>022-031>036-
040>047-050.

WIND ADVISORY FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 1 AM CDT
/MIDNIGHT MDT/ THURSDAY FOR NDZ001>003-009>011-017>022-031>035-
040>046.

&&

NH/RSL

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 4:35 AM MDTRed Flag WarningBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 23 more15 hr

Nearby

Wind Advisories in North Dakota, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.